# SDR SWAA2020062988361

- Difficulty date: May 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A6270
- Condition: Abnormal
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR IS SAGGING.  REMOVED FWD ENTRY DOOR IAW AMM 52-11-00-000-802.  REMOVED AND REPLACED UPPER AND LOWER TORQUE TUBE BEARINGS IAW SOPM 20-50-03. REMOVED AND REPLACED UPPER AND LOWER TORQUE TUBE SPIGOTS IAW AMM 52-11-41-400-802 AND DWG 141A6270, REV A.  INSTALLED THE DOOR IAW AMM 52-11-00-400-802. ACCOMPLISHED FWD ENTRY DOOR ADJUSTMENT TEST IAW AMM 52-11-00-820-801. ADJUSTMENT TESTED GOOD.
